MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-523NAL
Medical Device Problem Codes Failure to Cycle (1142); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Hyperglycemia (1905); Elevated ketones/Diabetic Ketoacidosis (2364)
Date of Event 01/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer¿s daughter reported via phone call that they were hospitalized due to high blood glucose and diabetic ketoacidosis on (b)(6) 2020 with blood glucose level was above 500 mg/dl.Customer also stated that the insulin pump had compromised force sensor system alarm.Customer stated that drive support cap was normal.The customer was assisted with troubleshooting.The customer was in hospital and did not have any sets or reservoirs with them.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
The information that provided with the initial report was incorrect.The correct information has been included with this report.
 
Event or Problem Description
It was reported by customer¿s daughter via phone call that they were hospitalized on (b)(6) 2020 due to high blood glucose and diabetic ketoacidosis.Blood glucose level was 500 mg/dl at the time of admission.Customer was treated with insulin drip while in the emergency room.Customer also reported that the insulin pump had compromised force sensor system alarm.Customer stated that the drive support cap was normal.The customer was still in the hospital at the time of the call and could not troubleshoot due to the alarm.The insulin pump will be returned for analysis.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAL
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key9645439
Report Number3004209178-2020-61657
Device Sequence Number11624487
Product Code OYC
UDI-Device Identifier00643169202320
UDI-Public(01)00643169202320
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-523NAL
Device Catalogue NumberMMT-523NAL
Device Lot NumberA9523NALJ
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/27/2020
Supplement Date Received by Manufacturer01/30/2020
Initial Report FDA Received Date01/29/2020
Supplement Report FDA Received Date02/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRN-MMT-326-RSVR, UNOMED SET
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient Weight82